# SDR 20001013SH003

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N810JP
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670088
- Aircraft time: 4,415 hours
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 6270197
- Condition: Broken
- Location: Aft Fuselage
- Part time: 4,415 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILATOR TRIM CABLE (P/N 62701-97) BROKE AT THE ELECTRIC TRIM DRIVE WHEEL ASSEMBLY WHILE DOING STEEP TURNS IN PT FOR COMML (ME). AIRCRAFT PITCHED UP 10-20 DEGREES BUT WAS CONTROLLABLE BY SLOWING AND LOWERING FLAPS TO FIRST NOTCH FOR SLOW RETURN AND LANDING WITHOUT FURTHER PROBLEM.  ABOVE PART WAS REPLACED. SUSPECT OVER-STRESS OF TRIM CABLE (P/N 62701-73) AND THAT WAS ALSO REPLACED.  ALL CONTROL/TRIM FUNCTIONS RESTORED TO NORMAL.  FORM 337 ISSUED 11 OCT AND MAILED TO SCOTTSDALE FSDO.   (X)
